| Model Number |
U35130124 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.However, a video was provided for review.The investigation of the reported event is currently underway.(expiry date: 09/2023).
Event or Problem Description
It was reported that during an angioplasty procedure through left popliteal vein approach, the pta balloon allegedly ruptured circumferentially.The procedure was completed using another device.There was no reported patient injury.
Event or Problem Description
It was reported that during an angioplasty procedure through left popliteal vein, the pta balloon allegedly ruptured.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: b5, d4 (expiry date: 09/2023), g3.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.